Jacquet modules of locally analytic representations of p-adic reductive groups I. Construction and first properties
Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 5, p. 775-839
@article{ASENS_2006_4_39_5_775_0,
     author = {Emerton, Matthew},
     title = {Jacquet modules of locally analytic representations of $p$-adic reductive groups I. Construction and first properties},
     journal = {Annales scientifiques de l'\'Ecole Normale Sup\'erieure},
     publisher = {Elsevier},
     volume = {Ser. 4, 39},
     number = {5},
     year = {2006},
     pages = {775-839},
     doi = {10.1016/j.ansens.2006.08.001},
     zbl = {05137697},
     language = {en},
     url = {http://www.numdam.org/item/ASENS_2006_4_39_5_775_0}
}
Emerton, Matthew. Jacquet modules of locally analytic representations of $p$-adic reductive groups I. Construction and first properties. Annales scientifiques de l'École Normale Supérieure, Serie 4, Volume 39 (2006) no. 5, pp. 775-839. doi : 10.1016/j.ansens.2006.08.001. http://www.numdam.org/item/ASENS_2006_4_39_5_775_0/

[1] Ash A., Stevens G., p-Adic deformations of arithmetic cohomology, Preprint. | MR 1464013

[2] Bosch S., Güntzer U., Remmert R., Non-Archimedean Analysis, Springer, Berlin, 1984. | MR 746961 | Zbl 0539.14017

[3] Bourbaki N., Elements of Mathematics. Topological Vector Spaces, Springer, Berlin, 1987, (Chapters 1-5). | MR 910295 | Zbl 1106.46003

[4] Cartier P., Representations of p-adic groups: A survey, in: Automorphic Forms, Representations, and L-Functions, Part 1, Proc. Symp. Pure Math., vol. 33, Amer. Math. Soc., Providence, RI, 1979, pp. 111-155. | MR 546593 | Zbl 0421.22010

[5] Casselman W., Introduction to the theory of admissible representations of p-adic reductive groups, unpublished notes distributed by P. Sally, draft dated May 7, 1993. Available electronically at, http://www.math.ubc.ca/people/faculty/cass/research.html.

[6] Coleman R., P-adic Banach spaces and families of modular forms, Invent. Math. 127 (1997) 417-479. | MR 1431135 | Zbl 0918.11026

[7] Coleman R., Mazur B., The eigencurve, in: Scholl A.J., Taylor R.L. (Eds.), Galois Representations in Arithmetic Algebraic Geometry (Durham, 1996), London Math. Soc. Lecture Note Ser., vol. 254, Cambridge University Press, Cambridge, 1998, pp. 1-113. | MR 1696465 | Zbl 0932.11030

[8] Emerton M., Locally analytic vectors in representations of locally p-adic analytic groups, Mem. Amer. Math. Soc., in press. Available electronically at, http://www.math.northwestern.edu/~emerton.

[9] Emerton M., On the interpolation of systems of eigenvalues attached to automorphic Hecke eigenforms, Invent. Math. 164 (2006) 1-84. | MR 2207783 | Zbl 1090.22008

[10] Emerton M., Locally analytic representation theory of p-adic reductive groups: A summary of some recent developments, in: Burns D., Buzzard K., Nekovar J. (Eds.), Proceedings of a Symposium on L-Functions and Galois Representations (Durham, 2004), in press. Available electronically at, http://www.math.northwestern.edu/~emerton. | Zbl 1149.22014

[11] Emerton M., Jacquet modules of locally analytic representations of p-adic reductive groups II. The relation to parabolic induction, in preparation.

[12] Féaux de Lacroix C.T., Einige Resultate über die topologischen Darstellungen p-adischer Liegruppen auf unendlich dimensionalen Vektorräumen über einem p-adischen Körper, Thesis, Köln 1997, Schriftenreihe Math. Inst. Univ. Münster, 3. Serie, Heft 23, 1999, pp. 1-111. | MR 1691735 | Zbl 0963.22009

[13] Knapp A.W., Representation Theory of Semisimple Groups. An Overview Based on Examples, Princeton University Press, Princeton, NJ, 1986. | MR 855239 | Zbl 0604.22001

[14] Prasad D., Locally algebraic representations of p-adic groups, Appendix to [18], Represent. Theory 5 (2001) 125-127. | MR 1835001

[15] Schneider P., Nonarchimedean Functional Analysis, Springer Monographs in Math., Springer, Berlin, 2002. | MR 1869547 | Zbl 0998.46044

[16] Schneider P., Teitelbaum J., p-adic boundary values, Astérisque 278 (2002) 51-123. | MR 1922824 | Zbl 1051.14024

[17] Schneider P., Teitelbaum J., Locally analytic distributions and p-adic representation theory, with applications to GL 2 , J. Amer. Math. Soc. 15 (2001) 443-468. | MR 1887640 | Zbl 1028.11071

[18] Schneider P., Teitelbaum J., Ug-finite locally analytic representations, Represent. Theory 5 (2001) 111-128. | MR 1835001 | Zbl 1028.17007

[19] Schneider P., Teitelbaum J., Banach space representations and Iwasawa theory, Israel J. Math. 127 (2002) 359-380. | MR 1900706 | Zbl 1006.46053

[20] Schneider P., Teitelbaum J., Algebras of p-adic distributions and admissible representations, Invent. Math. 153 (2003) 145-196. | MR 1990669 | Zbl 1028.11070

[21] Serre J.-P., Endomorphismes complètement continus des espaces de Banach p-adiques, Publ. Math. IHÉS 12 (1962) 69-85. | Numdam | MR 144186 | Zbl 0104.33601

[22] Serre J.-P., Lie Algebras and Lie Groups, W.A. Benjamin, 1965. | MR 218496 | Zbl 0132.27803